# SDR R61A201911201285

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 30,352 hours, 23,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION- CENTER FUSELAGE III WET AREA 53-23 RH SPLICE FRAME 90 AS MARKED. REMOVED AND REPLACED SPLICE PN: 170-86119-005 REF EMB SRM 51-21-01 AND 51-40-08,
